Cookies on this website
We use cookies to ensure that we give you the best experience on our website. If you click 'Continue' we'll assume that you are happy to receive all cookies and you won't see this message again. Click 'Find out more' for information on how to change your cookie settings.

Recent concerns about a possible association between exposure of young women to human papillomavirus (HPV) vaccines and two "dysautonomic syndromes" (a collection of signs and symptoms thought to be caused by autoimmunity) - complex regional pain syndrome (CRPS) and postural orthostatic tachycardia syndrome (POTS) - led the European Medicines Agency (EMA) to review existing evidence. The review was announced by the EMA on July 13, 2015, and was completed on November 4, 2015.

Original publication

DOI

10.20529/ijme.2017.006

Type

Journal article

Journal

Indian journal of medical ethics

Publication Date

01/01/2017

Volume

2

Pages

30 - 37